MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOLOK ML CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HEMOLOK ML CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE
Model Number IPN915182
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.Associated report 3003898360-2023-00379.
 
Event or Problem Description
Reported issue: the clips do not close properly, they break and are dispersed in the operating field.

Brand Name
HEMOLOK ML CLIPS 6/CART 84/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16627032
Report Number3003898360-2023-00510
Device Sequence Number19940079
Product Code FZP
UDI-Device Identifier24026704695915
UDI-Public24026704695915
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K133202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915182
Device Catalogue Number544230
Device Lot Number73G2200186
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Initial Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown